clonidine and crying

Discussion in 'General Parenting' started by nateisnuts, Nov 26, 2008.

  1. nateisnuts

    nateisnuts New Member

    i was wondering if any of you had any experience with Clonidine? my difficult child gets .5 mg about 45 min before bed...now it doesnt happen every time..but some nights he just bawls for seemingly no reason..hell say hes tired or something scared him...but cant tell me what...was wondering if the clonidine could be affecting his mood at all or am i seeing a whole different issue with this? any help would be appreciated!
     
  2. Jena

    Jena New Member

    Hi,

    I used it for about a year for my daughter. It can cause depression in children, some studies show. Maybe that's where the sudden bouts of crying are coming from. Also how long has he been taking it?
     
  3. nateisnuts

    nateisnuts New Member

    sorry been busy with the holidays and all..hes been on it for about 3 months
     
  4. Jena

    Jena New Member

    hi,

    that's ok alot of us have been running around. what does the dr. say in regards to it??? I have heard of cases where this has happened with it. I myself didn't experience that with my difficult child, yet I know others with whom have.

    how has it been as of late??
     
  5. nateisnuts

    nateisnuts New Member

    im starting to think it has nothing to do with the clonidine...hes been having some outburts during the day..just crying for no reason and getting upset over stuff that makes no sense..he made me take a poster down in the bedroom that had been there for months..he was at grammas yesterday playing with my brothers keyboard and he pushed a button that made it make a different loud sound and freaked out and cried to come home...but then like 5 min later was fine and wanted to go back...so not really sure whats up with him..
     
Loading...